Alert archive / Illinois / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 127, NWS Lincoln, IL

December 10, 20217 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Dec 10, 2021, 9:51 PM CST for 7 counties in Illinois. It was in force for 54 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 10, 2021, 9:51 PM CST (03:51 UTC)
Expired
Dec 10, 2021, 10:45 PM CST
In force
54 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Champaign County, IL, Coles County, IL, Cumberland County, IL, Douglas County, IL, Moultrie County, IL, Piatt County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 115 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 10, 9:52 PM CSTTORNADO2 W Gays, ILTREES DOWN AND POWER POLES BENT ALONG RT 16 JUST NORTHEAST OF WINDSOR. SILOS BLOWN DOWN AND HOUSES DAMAGED BETWEEN WINDSOR AND GAYS.
Dec 10, 9:53 PM CSTTORNADO2 Wsw Gays, ILFS PLANT WAS DESTROYED ALONG RT 16 WEST OF GAYS.
Dec 10, 10:00 PM CSTTSTM WND DMG3 Wnw Mattoon, ILA SEMI WAS BLOWN OVER NEAR THE RURAL KING DISTRIBUTION CENTER.
Dec 10, 10:02 PM CSTTORNADO3 Se Coles, ILA MACHINE SHED WAS DESTROYED AND NUMEROUS POWER LINES WERE BLOWN DOWN NEAR 800 NORTH AND 200 EAST.
Dec 10, 10:04 PM CSTTORNADO3 Nw Mattoon, ILA HOUSE WAS SEVERELY DAMAGED WITH PEOPLE TRAPPED INSIDE.
Dec 10, 10:51 PM CSTTSTM WND GST 591 Se Coles County Airpo, ILASOS STATION KMTO COLES COUNTY MEM AP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 10, 7:47 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2021-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2021-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

875 
WUUS53 KILX 110351
SVRILX
ILC019-029-035-041-139-147-173-110445-
/O.NEW.KILX.SV.W.0127.211211T0351Z-211211T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
951 PM CST Fri Dec 10 2021

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Coles County in east central Illinois...
  Eastern Moultrie County in central Illinois...
  Southeastern Shelby County in central Illinois...
  Southeastern Piatt County in central Illinois...
  Cumberland County in east central Illinois...
  Southern Champaign County in east central Illinois...
  Douglas County in east central Illinois...

* Until 1045 PM CST.

* At 950 PM CST, severe thunderstorms were located along a line
  extending from near Atwood to near Stewardson, moving northeast at
  55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Atwood around 955 PM CST.
  Mattoon and Pesotum around 1005 PM CST.
  Lerna and Cooks Mill around 1010 PM CST.

Other locations in the path of these severe thunderstorms include
Charleston, Humboldt, Homer, Ashmore, Rardin, Oakland, Hindsboro and
Newman.

This includes the following highways...
 Interstate 57 between mile markers 170 and 222.
 Interstate 70 between mile markers 121 and 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CST for central and
east central Illinois.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 200 AM CST for central and
east central Illinois.

&&

LAT...LON 3948 8801 3927 8801 3922 8865 3971 8864
      3986 8857 4004 8795 3948 8796
TIME...MOT...LOC 0350Z 234DEG 49KT 3987 8850 3934 8862 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shimon
2 follow-up statements
908 
WWUS53 KILX 110427
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1027 PM CST Fri Dec 10 2021

ILC139-147-110437-
/O.CAN.KILX.SV.W.0127.000000T0000Z-211211T0445Z/
Moultrie-Piatt-
1027 PM CST Fri Dec 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MOULTRIE AND
SOUTHEASTERN PIATT COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CST for central and
east central Illinois.

LAT...LON 3948 8796 3948 8801 3927 8801 3922 8865
      3941 8862 3945 8854 3945 8847 3949 8847
      3966 8812 4001 8804 4004 8795
TIME...MOT...LOC 0427Z 234DEG 49KT 4016 8798 3963 8810 

$$

ILC019-029-035-041-173-110445-
/O.CON.KILX.SV.W.0127.000000T0000Z-211211T0445Z/
Coles-Shelby-Cumberland-Champaign-Douglas-
1027 PM CST Fri Dec 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR COLES...SOUTHEASTERN SHELBY...CUMBERLAND...SOUTHEASTERN CHAMPAIGN
AND EASTERN DOUGLAS COUNTIES...

At 1027 PM CST, severe thunderstorms were located along a line
extending from near Ogden to near Rardin, moving northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Newman.

This includes the following highways...
 Interstate 57 between mile markers 170 and 195.
 Interstate 70 between mile markers 121 and 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CST for central and
east central Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3948 8796 3948 8801 3927 8801 3922 8865
      3941 8862 3945 8854 3945 8847 3949 8847
      3966 8812 4001 8804 4004 8795
TIME...MOT...LOC 0427Z 234DEG 49KT 4016 8798 3963 8810 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

37
376 
WWUS53 KILX 110443
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1043 PM CST Fri Dec 10 2021

ILC019-029-035-041-173-110453-
/O.EXP.KILX.SV.W.0127.000000T0000Z-211211T0445Z/
Coles-Shelby-Cumberland-Champaign-Douglas-
1043 PM CST Fri Dec 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR COLES...SOUTHEASTERN SHELBY...
CUMBERLAND...SOUTHEASTERN CHAMPAIGN AND EASTERN DOUGLAS COUNTIES WILL
EXPIRE AT 1045 PM CST...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
these thunderstorms.

A Tornado Watch remains in effect until 200 AM CST for central and
east central Illinois.

LAT...LON 3948 8796 3948 8801 3927 8801 3922 8865
      3941 8862 3945 8854 3945 8847 3949 8847
      3966 8812 4001 8804 4004 8795
TIME...MOT...LOC 0443Z 270DEG 49KT 4024 8774 3971 8786 

$$

37

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 9:24 PM CST, 27 minutes earlier.

Area forecast discussion, Dec 10, 9:24 PM CST, 27 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
924 PM CST Fri Dec 10 2021

.MESOSCALE DISCUSSION...
Issued at 923 PM CST Fri Dec 10 2021

As of around 915 PM this evening, severe threat continues but is
shifting east of the I-55 corridor. Ahead of the main line of
storms, the environment remains favorable for strong to severe
storms including a few tornadoes. Latest SPC mesoanalysis shows
seasonably strong 500-1000 J/kg MLCAPE up to roughly the I-74
corridor in central and east central Illinois. KILX VWP indicate
45- 55 kt winds as low as 2000 feet which is contributing to
extremely strong shear values. In advance of the line of storms,
effective wind shear values well in excess of 60kt is in place,
much of this located in the lowest 2-3 km. Storms have evolved
into more QLCS mode an a number of transient, northward migrating
mesovortices have resulted in sporadic wind and tornado damage
across the area and this threat continues into east central
Illinois. Will need to monitor a particularly strong storm
currently in Fayette County that will be passing into southern
Shelby County and possibly northern Effingham County. Be sure to
have a means to receive updated warning information late this
evening and take shelter if severe storms approach your area.

&&

.SYNOPSIS...
Issued at 255 PM CST Fri Dec 10 2021

A strong low pressure system is moving across the Midwest. Across
central Illinois, fog, light rain, and scattered showers are
expected into the evening. Late tonight into the overnight, severe
thunderstorms are expected as a cold front moves through the
area, with damaging winds and tornadoes the primary hazards.
Behind the cold front, strong winds gusting up to 50 mph are
expected.

&&

.SHORT TERM...(This evening through Saturday)
ISSUED AT 255 PM CST Fri Dec 10 2021

A potent mid-latitude cyclone is bringing widespread impactful
weather to the central CONUS. The surface low pressure system was
located near Kansas City at 20z/2pm, with a cold front extending
southwest through Kansas into western Oklahoma and a warm front
extending eastward through northern Missouri and central Illinois.
There are several areas of focus with this system including (1)
continuing widespread fog, (2) non-severe precipitation Friday
afternoon, (3) severe weather Friday night, and (4) strong
synoptic winds behind the cold front.

(1) Dense fog developed east of the Illinois river this morning,
and has been slow to dissipate. While visibilities have gradually
improved, nearly all of central Illinois remains socked in with
fog this afternoon. Visibilities are generally 1/2 to 2 miles, but
a few areas of patchy fog remain. Gradual improvement should
continue into the evening.

(2) A couple areas of non-severe precipitation are ongoing across
central Illinois this afternoon. Elevated showers developed north
of the warm front, near the I-74 corridor as of 2 PM, at the
leading edge of a 700-mb jet. Further south, isentropic ascent has
resulted in a band of light rain. Both of these precipitation
zones will continue to lift northeast through central Illinois
over the next few hours.

(3) As warm air and moisture continue to advect northward, a
concerning severe weather setup will exist across the warm sector
into the overnight hours. This system is quite dynamic, with an
expansive, strong wind field above the warm sector, including a
widespread area of 50-60 knot SSW winds at 850 mb. With southerly
winds at the surface, there will be clockwise turning of the wind
with height. Model soundings indicate deep layer shear in excess
of 70 knots, with effective SRH of 200-300 m2/s2 and 0-1 km shear
of 35-40 knots. These wind profiles are capable of supporting
organized, rotating convection, and when combined with a thermal
profile that appears increasingly favorable (more on that below)
damaging winds and tornadoes will be possible.

As noted in this morning's AFD update, the thermal profiles have
trended more favorable. Dewpoints near 60 are expected to advect
as far north as the I-74 corridor, with 1000 J/kg of MUCAPE
possible southward from there. In addition to moisture advecting
further northward, the trend has been towards steeper mid-level
lapse rates. While damaging winds and tornadoes remain the primary
hazards, the hail threat should not be ignored. Forecast values
of the significant hail parameter have trended upward, from less
than 1 in previous model runs to 1-2 in the most recent guidance.

In terms of event evolution, into the evening hours model
soundings show an elevated mixed layer/capping inversion atop a
very saturated low-level layer. The capping should help limit
surface-based thunderstorm development across central Illinois
through the evening. Into the overnight hours, strong warm air
advection will keep temperatures in the 60s across the warm
sector. Soundings show the cap eroding across central Illinois
between 02-05z (8pm- 11pm), at which point surface-based
convection will be able to develop and pose a threat of all severe
hazards. Storms may initially be discrete as they develop, but
with deep layer shear vectors nearly parallel to the cold front
(which will be the primary forcing mechanism), upscale growth is
favored, resulting in a linear or quasi-linear storm mode. The
peak severe weather threat across central Illinois will be between
02z-09z (8pm-3am). Given the dynamic nature of the system, storm
motion is expected to be quite fast (60 mph or greater). With
fast-moving, nocturnal severe thunderstorms expected, it is
imperative to have a way to receive severe weather alerts
overnight!

(4) The cold front and any associated precipitation should exit
the area before daybreak on Saturday. In the cold air advection
regime behind the front, pressure rises will help mix down strong
westerly wind gusts. Soundings from a variety of models
universally support 45+ mph gusts across much of the CWA. At
several locations, the ensemble mean peak wind gust is right at
advisory criteria (45 mph) and several ensemble members show gusts
in excess of 50 mph. The signal for gusty winds becomes a little
weaker west of the Illinois River and south of I-72, so held those
areas out of the wind advisory for now, but additional expansion
may be needed. Even if advisory criteria are not met in these
locations, wind gusts of 35-40 mph are still expected. Winds
should start to weaken by late Saturday morning, with gusts
dropping below 30 mph by mid-afternoon.

Saturday's high temperatures will occur shortly after midnight,
with temperatures falling sharply behind the cold front. Most of
the area will only manage to reach the upper 30s during the
daytime hours on Saturday. Combined with the gusty winds, it will
feel quite cold on Saturday.

.LONG TERM...(Sunday through Friday)
ISSUED AT 255 PM CST Fri Dec 10 2021

As our impactful low-pressure system departs, surface high
pressure establishes over the southeastern US late this weekend.
This sets the stage for a period of well-above average
temperatures as southerly flow persists for much of next week.
Temperatures warm each day Sunday through Wednesday, with
Wednesday looking like the warmest day of next week. Wednesday
high temperatures are currently forecast to be in the mid-60s to
near 70, which is 20-25 degrees above average! There are
indications that another mid-latitude cyclone will sweep a cold
front through the area next Thursday, resulting in precipitation
chances. There will be plenty of time to monitor this system as we
move into next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 521 PM CST Fri Dec 10 2021

Deep low pressure will lift from northern MO to northern IL this
evening with a trailing cold front sweeping across central
Illinois. Rain and IFR ceilings with variable visibility will be
in place ahead of the low this evening, then a line of strong to
severe thunderstorms will move across the terminals associated
with the cold front. Behind the front, strong west to northwest
winds gusting in excess of 30 kt are expected overnight through
much of the day. Ceilings should improve back to MVFR behind the
front with possible clearing late in the day.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 3 AM to 3 PM CST Saturday for ILZ028>031-037-
038-042>046-053.

&&

MESOSCALE...Deubelbeiss
SYNOPSIS...Erwin
SHORT TERM...Erwin
LONG TERM...Erwin
AVIATION...Deubelbeiss
Hazardous weather outlook, Dec 10, 3:08 PM CST, 6 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
308 PM CST Fri Dec 10 2021

ILZ027-036-040-041-047>052-111200-
Cass-Christian-Fulton-Knox-Mason-Menard-Morgan-Sangamon-Schuyler-
Scott-
308 PM CST Fri Dec 10 2021

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Strong to severe thunderstorms are possible this evening. The
primary threat will be damaging winds, though a few tornadoes
cannot be ruled out, especially in areas closer to I-72.

West winds will increase after midnight, and will be gusting over
40 mph before sunrise.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

West winds will gust from 40 to 45 mph into Saturday morning,
before diminishing. This will cause difficult travel for high
profile vehicles, especially on north to south oriented roadways.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this evening between 7 PM and 11 PM.

ILZ028>031-037-038-042>046-053-111200-
Champaign-De Witt-Logan-Macon-Marshall-McLean-Peoria-Piatt-Stark-
Tazewell-Vermilion-Woodford-
308 PM CST Fri Dec 10 2021

...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST SATURDAY...

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Strong to severe thunderstorms are possible later this evening,
continuing until midnight close to the Indiana border. Damaging
winds and a few tornadoes are likely, especially from Bloomington
to Danville south.

West winds will increase after midnight, and will be gusting to
around 45 mph before sunrise.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

West winds will gust from 40 to 45 mph into Saturday morning,
before diminishing. This will cause difficult travel for high
profile vehicles, especially on north to south oriented roadways.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely tonight. The most likely time frame
is between 8 pm and midnight.

ILZ054>057-061>063-066>068-071>073-111200-
Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-Effingham-
Jasper-Lawrence-Moultrie-Richland-Shelby-
308 PM CST Fri Dec 10 2021

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

There is an enhanced risk of severe storms tonight, threat level
of 3 on a scale of 1 to 5. Damaging winds and scattered tornadoes
are the main concerns. There is potential for a few of the
tornadoes to be on the stronger side.

After the storms exit, west winds will increase and gust to around
40 mph before sunrise.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

West winds will gust over 40 mph through Saturday morning before
diminishing. This will cause difficult travel for high profile
vehicles, especially on north to south oriented roadways.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely tonight. The most likely time is
between 8 pm and 2 am.

Geelhart

In the hours before

Local storm report, Dec 10, 7:38 PM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
738 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FUNNEL CLOUD     MEREDOSIA               39.83N 90.56W
12/10/2021                   MORGAN             IL   TRAINED SPOTTER

&&

MB
Local storm report, Dec 10, 7:39 PM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
739 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     MEREDOSIA               39.83N 90.56W
12/10/2021                   MORGAN             IL   TRAINED SPOTTER

            SEVERAL LARGE TREE BRANCHES WERE BLOWN DOWN.
            ESTIMATED WIND GUSTS OF 65-75 MPH.

&&

MB
Local storm report, Dec 10, 8:23 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
823 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     3 NNW LITERBERRY        39.89N 90.22W
12/10/2021                   CASS               IL   TRAINED SPOTTER

            TREES AND POWER LINES WERE BLOWN DOWN.

&&

MB
Local storm report, Dec 10, 8:35 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
835 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     2 NW TREMONT            40.54N 89.52W
12/10/2021  M72 MPH          TAZEWELL           IL   EMERGENCY MNGR

            MEASURED AT THE TAZEWELL COUNTY EOC.

&&

MB
Local storm report, Dec 10, 8:40 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     GOODFIELD               40.63N 89.27W
12/10/2021  E65 MPH          WOODFORD           IL   TRAINED SPOTTER

            POWER OUTAGES HAVE OCCURRED.

&&

MB
Local storm report, Dec 10, 9:08 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
908 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     3 NNE LATHAM            40.00N 89.15W
12/10/2021                   LOGAN              IL   EMERGENCY MNGR

            POWER POLES WERE SNAPPED ALONG 600 STREET
            JUST WEST OF 2400 AVENUE.

&&

MB

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 7:15 PM CSTTornado WarningILXCass, Morgan, Scott45 min
Dec 10, 7:54 PM CSTTornado Warning Tornado observedILXCass, Mason, Menard40 min
Dec 10, 8:05 PM CSTTornado WarningILXMason, Tazewell40 min
Dec 10, 8:20 PM CSTSevere Thunderstorm WarningILXChristian, Sangamon40 min
Dec 10, 8:28 PM CSTTornado WarningILXLogan, Mason, Tazewell32 min
Dec 10, 8:32 PM CSTSevere Thunderstorm WarningILXLogan, Sangamon28 min
Dec 10, 8:38 PM CSTTornado WarningILXMcLean, Woodford22 min
Dec 10, 8:50 PM CSTTornado WarningILXMcLean12 min
Dec 10, 8:58 PM CSTSevere Thunderstorm WarningILXDeWitt, McLean, Macon, Moultrie, Piatt, Sangamon47 min
Dec 10, 9:09 PM CSTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Piatt, Shelby66 min
Dec 10, 9:23 PM CSTTornado Warning Tornado observedILXShelby36 min
Dec 10, 9:33 PM CSTSevere Thunderstorm WarningILXChampaign, Piatt, Vermilion42 min
Dec 10, 9:55 PM CSTTornado WarningILXColes, Douglas, Moultrie19 min
Dec 10, 9:58 PM CSTTornado Warning Tornado observedILXColes, Douglas, Moultrie32 min
Dec 10, 10:24 PM CSTSevere Thunderstorm WarningILXChampaign, Clark, Coles, Douglas, Edgar, Vermilion35 min
Dec 10, 10:26 PM CSTTornado Warning Tornado observedILXColes, Douglas, Edgar, Vermilion19 min
Dec 10, 10:56 PM CSTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Jasper, Moultrie, Shelby49 min
Dec 10, 11:40 PM CSTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Edgar, Effingham and 2 more65 min
Dec 11, 12:50 AM CSTSpecial Weather StatementILXLawrence40 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.